# SDR USAA2011050291729

- Difficulty date: March 28, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 34,081 hours, 18,952 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Condition: Eroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - EROSION ON RIGHT WING NR 1 SLAT AERODYNAMIC FAIRING BETWEEN WS 0 TO WS 700 & BETWEEN RIB 1 TO RIB 2.  REPAIRED RIGHT WING NR 1 SLAT AERODYNAMIC FAIRING BETWEEN WS 0 TO WS 700 & BETWEEN RIB 1 TO RIB 2 IAW EA 133477 & A319 SRM 51-77-12.
